American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F85) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Gerasimos Dousmanis. A note on reductions of $2$-dimensional crystalline Galois representations. Proc. Amer. Math. Soc. 142 (2014) 3713-3729.
Abstract, references, and article information   
View Article: PDF

[2] Dihua Jiang. Automorphic Integral Transforms for Classical Groups I: Endoscopy Correspondences. Contemporary Mathematics 614 (2014) 179-242.
Book volume table of contents   
View Article: PDF

[3] O. Yu. Ivanova. Kurihara classification and maximal depth extensions for multidimensional local fields. St. Petersburg Math. J. 24 (2013) 877-901.
Abstract, references, and article information   
View Article: PDF

[4] Stefano Morra. Invariant elements for $p$-modular representations of ${\mathbf{GL}}_{2}({\mathbf{Q}}_p)$. Trans. Amer. Math. Soc. 365 (2013) 6625-6667.
Abstract, references, and article information   
View Article: PDF

[5] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information   
View Article: PDF

[6] Ping-Shun Chan. Invariant representations of $\mathrm {GSp}(2)$ under tensor product with a quadratic character. Memoirs of the AMS 204 (2010) MR 2640721.
Book volume table of contents   

[7] Daniel Bump and Maki Nakasuji. Integration on $p$-adic groups and crystal bases. Proc. Amer. Math. Soc. 138 (2010) 1595-1605. MR 2587444.
Abstract, references, and article information   
View Article: PDF

[8] Keith M. Rogers. A van der Corput lemma for the $p$-adic numbers. Proc. Amer. Math. Soc. 133 (2005) 3525-3534. MR 2163587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. Andreatta and E. Z. Goren. Hilbert modular forms: mod $p$ and $p$-adic aspects. Memoirs of the AMS 173 (2005) MR 2110225.
Book volume table of contents   

[10] Eric Mortenson. Supercongruences for truncated ${}_{n+1}F_{n}$ hypergeometric series with applications to certain weight three newforms. Proc. Amer. Math. Soc. 133 (2005) 321-330. MR 2093051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] U. K. Anandavardhanan, Anthony C. Kable and R. Tandon. Distinguished representations and poles of twisted tensor $L$-functions. Proc. Amer. Math. Soc. 132 (2004) 2875-2883. MR 2063106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shuqin Fan and Wenbao Han. $p$-adic formal series and primitive polynomials over finite fields. Proc. Amer. Math. Soc. 132 (2004) 15-31. MR 2021244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Julia Gordon and Thomas C. Hales. Virtual transfer factors. Represent. Theory 7 (2003) 81-100. MR 1973368.
Abstract, references, and article information
View Article: PDF

[14] Eric Mortenson. Supercongruences between truncated $_{2}F_{1}$ hypergeometric functions and their Gaussian analogs. Trans. Amer. Math. Soc. 355 (2003) 987-1007. MR 1938742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David Ginzburg, Stephen Rallis and David Soudry. On a correspondence between cuspidal representations of $\operatorname{GL}_{2n}$ and $\tilde{\operatorname{Sp}}_{2n}$. J. Amer. Math. Soc. 12 (1999) 849-907. MR 1671452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Margaret M. Robinson. The local zeta function for the non-trivial characters associated with the singular Jordan algebras. Proc. Amer. Math. Soc. 124 (1996) 2655-2660. MR 1328374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John A. Rhodes. $p$-adic hyperbolic planes and modular forms . Trans. Amer. Math. Soc. 341 (1994) 469-504. MR 1159195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Anne Schwartz. Modular forms of weight $\frac12$ defined on products of $p$-adic upper half-planes . Trans. Amer. Math. Soc. 335 (1993) 757-773. MR 1154543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Isaac Efrat. On the discrete spectrum of certain discrete groups. Bull. Amer. Math. Soc. 24 (1991) 125-129. MR 1053987.
Abstract, references, and article information   
View Article: PDF

[20] Jeremy T. Teitelbaum. The Poisson kernel for Drinfeld modular curves . J. Amer. Math. Soc. 4 (1991) 491-511. MR 1099281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1